# SDR SWAA2015021036447

- Difficulty date: January 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SUB THRESHOLD WEB, LOWER SURFACE AT NUTPLATE CORRODED BETWEEN BS 807 - 827, BETWEEN RBL 20 - RBL 27.  R & R WEB IAW SRM & DWG.
